Groups with finite classes of conjugate infinite abelian subgroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1980), pp. 49-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_10_a6,
author = {Ya. D. Polovitskii},
title = {Groups with finite classes of conjugate infinite abelian subgroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {49--54},
year = {1980},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_10_a6/}
}
Ya. D. Polovitskii. Groups with finite classes of conjugate infinite abelian subgroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1980), pp. 49-54. http://geodesic.mathdoc.fr/item/IVM_1980_10_a6/